Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2011 (2011), Article ID 231893, 11 pages
http://dx.doi.org/10.1155/2011/231893
Research Article

Principle for the Realization of Dual-Orthogonal Linearly Polarized Antennas for UWB Technique

Institute of High Frequency Techniques and Electronics (IHE), Karlsruhe Institute of Technology (KIT), Kaiserstraße 12, 76131 Karlsruhe, Germany

Received 20 May 2011; Revised 26 July 2011; Accepted 27 July 2011

Academic Editor: Zhongxiang Q. Shen

Copyright © 2011 Grzegorz Adamiuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Grzegorz Adamiuk, Mario Pauli, and Thomas Zwick, “Principle for the Realization of Dual-Orthogonal Linearly Polarized Antennas for UWB Technique,” International Journal of Antennas and Propagation, vol. 2011, Article ID 231893, 11 pages, 2011. doi:10.1155/2011/231893